# SDR FDEA202106161553

- Difficulty date: June 16, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 76,596 hours, 20,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA70983
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - LEFT HAND SLOPE PANEL #187EL FORWARD SUPPORT STRUCTURE FOUND ONE   EACH   LOCATION WITH SURFACE CORROSION . AFT CARGO LEFT HAND SLOPE PANEL #187EL FORWARD SUPPORT STRUCTURE ( FRAME )   SURFACE   CORROSION REMOVED AS PER SRM 51-21-01-OG AND FOUND EXCEEDED LIMIT. DAMAGED   FRAME CARRIED OUT REPAIR AS PER EA 1-5310-T0362702 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
